# SDR SCNA20201124330

- Difficulty date: November 7, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 65,543 hours, 25,167 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB LOCATED BETWEEN STA 260 AND STA 270 BL 0 WL 208.  REMOVED AND REPLACED WEB LOCATED BETWEEN STA 260-270 BL 0 WL 208 WITH ITEM NR 141A5211U1 PO NR 806895, IAW SRM 51-40-02 AND DWG NR 141A5210.
